Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Derivative estimates of solutions of elliptic systems in narrow regions


Authors: HaiGang Li, YanYan Li, Ellen ShiTing Bao and Biao Yin
Journal: Quart. Appl. Math. 72 (2014), 589-596
MSC (2010): Primary 35J25, 35Q74, 74Bxx
Published electronically: June 10, 2014
MathSciNet review: 3237564
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we establish $ C^k$ estimates for a class of elliptic systems, including linear systems of elasticity, in a narrow region. The problem arises from studies of fiber-reinforced elastic composite materials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35J25, 35Q74, 74Bxx

Retrieve articles in all journals with MSC (2010): 35J25, 35Q74, 74Bxx


Additional Information

HaiGang Li
Affiliation: School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China
Email: hgli@bnu.edu.cn

YanYan Li
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Rd, Piscataway, New Jersey 08854
Email: yyli@math.rutgers.edu

Ellen ShiTing Bao
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

Biao Yin
Affiliation: Quantitative Advisory Services, Ernst and Young LLP, 5 Times Square, New York, New York 10036

DOI: https://doi.org/10.1090/S0033-569X-2014-01339-0
Received by editor(s): July 24, 2012
Published electronically: June 10, 2014
Article copyright: © Copyright 2014 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website